theorems of Turân and Delange — 1 articles found.

An elementary proof of a theorem of Delange

C. R. Math. Rep. Acad. Sci. Canada Vol. 24 (4) 2002, pp. 144–151
Vol.24 (4) 2002
F. Saidak Details
(Received: 2002-04-17 )
(Received: 2002-04-17 )

F. Saidak

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: normal number of prime factors, theorems of Turân and Delange

AMS Subject Classification: Well-distributed sequences and other variations, None of the above; but in this section 11K36, 11K99

PDF(click to download): An elementary proof of a theorem of Delange

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.